ETHICON INC. SFXSYM PDS+ UNI VIO 24IN 1 SA CT-1; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Back to Search Results |
| Catalog Number |
SXPP1A443 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral sstrength ¿ = 2360 ¿g/m component code: g07002 device not returned to date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What is the surgeon¿s experience with stratafix symmetric suture? please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure the diagnosis and indication for the index surgical procedure? on what tissue was the suture used? what was the tissue condition (normal, thin, calcified, fragile, diseased)? when beginning the running suture, did the surgeon take the first pass above or adjacent to the incision in a direction away from the incision? after taking the first pass away from the incision, did the surgeon then take a pass of tissue perpendicular to the initial pass? if so, how many perpendicular passes? did the surgeon then proceed with wound closure in the opposite direction of the first pass? was the fixation tab seated against the tissue at the initiation of suture use during the index procedure? were two reverse stitches performed across the incision prior to closure? please describe the appearance of the suture during the second procedure ? - did the suture break post-op? if so, where was the break noted (termination, middle, end)? - did the suture not engage into tissue post op? - other ? were there any patient stress factors that led to the suture breaking or pulling out of the tissue? did the operating surgeon observe any suture deficiency or anomaly before, during, after the suture placement or during any re-operation? other relevant patient history/concomitant medications? what is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? lot number? surgeon¿s name?.
Event or Problem Description
It was reported that a patient underwent a total knee arthroplasty procedure on (b)(6)2023 and barbed suture was used.The patient experienced a dislocated patella post operatively.The dislocation was discovered between 5 weeks post op and 8 week post op (35 day/ 56 day).The patient was taken to surgery for vmo repair/ advancement and may have had a lateral release depending on tracking of the patella.Repair was done with interrupted non absorbable suture as well as a continuous non absorbable 1 v loc and the patient did not have a reoccurrence of dislocating patella following the repair.When the exposure was made the absorbable suture was completely gone.Additional information was requested.
Additional Manufacturer Narrative
Product complaint#: (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: i do not have confirmation that this lot number is the one that was used but the one of the open boxes is numbered: tjmqcz.Additional information: d4, h4: the actual device batch number associated with this event is not known.The following is a possible batch number: batch tjmqcz, mfg date: 8/25/2023, exp date: 7/31/2025, udi number: (b)(4).
Additional Manufacturer Narrative
Product complaint (b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the possible finished device lot, and no non-conformances were identified.Additional information: h6 type of investigation.